MAUDE Adverse Event Report: SYNTHES GMBH VERTECEM V+ SYRINGE KIT; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

SYNTHES GMBH VERTECEM V+ SYRINGE KIT; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 03.702.215S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot;part: 03.702.215s.Lot: 1052688.Manufacturing site: (b)(4).Supplier: (b)(6) device.Release to warehouse date: 15 july 2021.Expiration date: 01 june 2026.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6), 2021, during a percutaneous vertebroplasty (th9) procedure for treating centrum fracture, the syringe could not be attached to the cement needle accurately.The cement leaked from the improperly connected area on the syringe.It was found that the tip of the syringe had broken off and stayed inside the cement needle.The procedure was completed with replacements without surgical delay.This report is for one (1) vertecem v+ syringe kit this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: all medical device reports associated with the same/similar device(s) and reported condition of ¿leak" were reviewed.It was determined that ¿leak" has not caused or contributed to any serious injuries or deaths within the reviewed time period of (b)(6) 2022.Based on the reviewed data, the likelihood of a death or serious injury occurring as a result of ¿leak" is remote; therefore, ¿leak" associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERTECEM V+ SYRINGE KIT
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
dan nelson
375 river park circle
marquette, MI 49855
MDR Report Key12684197
Report Number8030965-2021-08909
Device Sequence Number5760074
Product Code OAR
UDI-Device Identifier07611819396074
UDI-Public(01)07611819396074
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number03.702.215S
Device Lot Number1052688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown